# SDR REXA2019101701624

- Difficulty date: October 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT BEAM LBL27 BTWN. FS1015 AND FS1051.30 AT AFT BAGGAGE BAY COMPARTMENT. (CCT)(TCI 200-09).
FLOOR SUPPORT BEAM LBL27 BTW FS 1015 AND FS 1051.30 AT AFT BAGGAGE COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-41-201-001-A03 AND SRM 51-42-21-001-001-A01. (LEVEL CORROSION 2).
